Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




65 Publications

2019 | Journal Article | IST-REx-ID: 6488   OA
Cipolloni G, Erdös L. Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application. 2019. doi:10.1142/S2010326320500069
View | DOI | Download (ext.) | arXiv
 
2019 | Thesis | IST-REx-ID: 6179
Schröder DJ. From Dyson to Pearcey: Universal Statistics in Random Matrix Theory. IST Austria; 2019. doi:10.15479/AT:ISTA:th6179
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6186   OA
Cipolloni G, Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices, II: The real symmetric case. Pure and Applied Analysis . 2019;1(4):615–707. doi:10.2140/paa.2019.1.615
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. Local single ring theorem on optimal scale. Annals of Probability. 2019;47(3):1270-1334. doi:10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek D. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 2019;576:67-78. doi:10.1016/j.laa.2018.03.002
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed